# SDR QXEA2019050600205

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 18,880 hours, 20,120 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF AND LANDING ROLL FO'S RIGHT RUDDER INPUT SLOW TO RESPOND. TO KEEP AIRCRAFT ON CENTER LINE. CAPTAIN HAD TO TAKE THE AIRPLANE ON LANDING ROLL OUT AT 70KTS TO MAINTAIN CENTER LINE WITH THE TILLER. REMOVED FROM SERVICE. PERFORMED MTX TAXI, ALL RUDDER INPUT NORMAL TO RESPOND. NO EXCESSIVE FORCE REQUIRED TO TO KEEP A/C ON CENTER LINE, ON BOTH THE CAPTAINS AND FO'S RUDDER PEDALS ALL CONTROLS FEEL AND OPERATE NORMALLY. OPENED PANEL 121DZ INSPECTED RUDDER QUADRANT, LINKAGES, AND CABLES, NO DEFECTS NOTED. REINSTALLED PANEL 121 DZ REF AMM 53-23-01-400-801. NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
